MathSciNet Relay Station
MathSciNet bibliographic data
MR1376999 (97g:60055) 60G17 (30G30)
Martinez, F.; Villena, A. R. A note on the path holomorphy of random functions holomorphic in mean. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1751–1754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement